Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 19, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Mar 24, 2021, 4:23 AM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2021, 4:23 AM CDT (09:23 UTC)
- Expired
- Mar 25, 2021, 10:01 PM CDT
- In force
- 42 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
020 WHUS74 KLCH 240923 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 423 AM CDT Wed Mar 24 2021 GMZ475-241200- /O.EXP.KLCH.SC.Y.0018.000000T0000Z-210324T0900Z/ /O.NEW.KLCH.SC.Y.0019.210324T0923Z-210324T1200Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 423 AM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Seas 4 to 6 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ452-455-472-241200- /O.NEW.KLCH.SC.Y.0019.210324T0923Z-210324T1200Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 423 AM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHERE...Coastal waters from Intracoastal City to Cameron LA out 20 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
731 WHUS74 KLCH 241159 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 659 AM CDT Wed Mar 24 2021 GMZ452-455-472-475-242000- /O.EXT.KLCH.SC.Y.0019.000000T0000Z-210325T0000Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 659 AM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Seas 4 to 6 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
939 WHUS74 KLCH 241422 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 922 AM CDT Wed Mar 24 2021 GMZ450-470-242230- /O.EXA.KLCH.SC.Y.0019.000000T0000Z-210325T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- 922 AM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM and Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ452-455-472-475-242230- /O.CON.KLCH.SC.Y.0019.000000T0000Z-210325T0000Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 922 AM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
339 WHUS74 KLCH 242015 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 315 PM CDT Wed Mar 24 2021 GMZ470-472-475-250415- /O.EXT.KLCH.SC.Y.0019.000000T0000Z-210326T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 315 PM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-250000- /O.CON.KLCH.SC.Y.0019.000000T0000Z-210325T0000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 315 PM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...East winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
649 WHUS74 KLCH 250229 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 929 PM CDT Wed Mar 24 2021 GMZ470-472-475-251000- /O.CON.KLCH.SC.Y.0019.000000T0000Z-210326T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 929 PM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
153 WHUS74 KLCH 250447 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1147 PM CDT Wed Mar 24 2021 GMZ430-450-251800- /O.NEW.KLCH.MF.Y.0020.210325T0447Z-210325T1800Z/ Sabine Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- 1147 PM CDT Wed Mar 24 2021 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CDT THURSDAY... * WHAT...Dense fog will reduce visibility to one mile or less. * WHERE...Sabine Lake and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 1 PM CDT Thursday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ470-472-475-251800- /O.CON.KLCH.SC.Y.0019.000000T0000Z-210326T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1147 PM CDT Wed Mar 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
203 WHUS74 KLCH 250943 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 443 AM CDT Thu Mar 25 2021 GMZ450-251800- /O.NEW.KLCH.SC.Y.0020.210325T0943Z-210325T1800Z/ /O.CON.KLCH.MF.Y.0020.000000T0000Z-210325T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- 443 AM CDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter to one half mile. For the Small Craft Advisory, conditions will be hazardous to small craft. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ452-455-251800- /O.NEW.KLCH.SC.Y.0020.210325T0943Z-210325T1800Z/ Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 443 AM CDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHERE...Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ430-251800- /O.CON.KLCH.MF.Y.0020.000000T0000Z-210325T1800Z/ Sabine Lake- 443 AM CDT Thu Mar 25 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Dense fog will reduce visibility to one mile or less. * WHERE...Sabine Lake and Coastal waters from Cameron LA to High Island TX out 20 NM. * WHEN...Until 1 PM CDT Thursday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ470-472-475-252045- /O.CON.KLCH.SC.Y.0019.000000T0000Z-210326T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 443 AM CDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
906 WHUS74 KLCH 251958 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 258 PM CDT Thu Mar 25 2021 GMZ472-475-260400- /O.EXT.KLCH.SC.Y.0019.000000T0000Z-210326T0800Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 258 PM CDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT FRIDAY... * WHAT...Seas 4 to 7 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 3 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ470-260000- /O.CON.KLCH.SC.Y.0019.000000T0000Z-210326T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 258 PM CDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Seas 4 to 6 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
443 WHUS74 KLCH 260014 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 714 PM CDT Thu Mar 25 2021 GMZ470-260115- /O.EXP.KLCH.SC.Y.0019.000000T0000Z-210326T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 714 PM CDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and seas have decreased below advisory criteria. $$ GMZ472-475-260800- /O.CON.KLCH.SC.Y.0019.000000T0000Z-210326T0800Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 714 PM CDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY... * WHAT...Seas 4 to 7 feet. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 3 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
780 WHUS74 KLCH 260301 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1001 PM CDT Thu Mar 25 2021 GMZ472-475-260415- /O.CAN.KLCH.SC.Y.0019.000000T0000Z-210326T0800Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1001 PM CDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have lowered below advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 11:31 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Mar 23, 11:31 PM CDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1131 PM CDT Tue Mar 23 2021
.DISCUSSION...
For the 24/06Z TAF Issuance.
&&
.AVIATION...
Surface boundary/dry line feature is moving back to the northwest
this evening and all terminals are back in a east to southeast
flow and moist low levels. A low stratus deck has moved in as a
result with ceilings at MVFR into IFR levels. Meanwhile, showers
and storms have moved to the east of the terminals with best
convergence zone and upper level jet dynamics progged to stay off
to the east.
Main concern tonight will be the continue build down of the
stratus with the potential for visibility restrictions from fog.
All terminals will be at IFR levels during the overnight into
early Wednesday with the potential for LIFR conditions.
Conditions will only gradually improve on Wednesday morning, with
MVFR ceilings not really expected until around 24/18Z.
Rua
&&
.PREV DISCUSSION... /issued 956 PM CDT Tue Mar 23 2021/
UPDATE...
Radar this evening showing persistent band of rain and embedded
thunderstorms stretching from the northern Gulf waters onshore
into the Lower Atchafalaya Basin and SE LA. Localized rainfall
maximums a bit in excess of 6" were noted near Cypremort Point,
with amounts tapering off somewhat moving into interior St. Mary,
Iberia, and Lower St. Martin Parishes. The heaviest of this band
has flexed east so far this evening, but guidance suggests some
light to moderate rain will remain a possibility for the next
several hours before diminishing more significantly and/or moving
northward on Wednesday.
Otherwise, stalled cold frontal boundary draped from SE TX into
Central LA is beginning to retreat back to the west this evening.
In turn, the brief shot of dry air some locations experienced
behind this front will be short lived, as moisture will push back
in readily as the front slides away. Combined with light winds and
saturated soil, fog is expected to set in tonight... Not enough
confidence at this time to issue any advisories, though there will
be the potential for some areas of dense fog, and will be
something to monitor going forward.
In regards to the grids, only made minimal changes to the
inherited forecast based on short term trends and guidance.
50
PREV DISCUSSION... /issued 404 PM CDT Tue Mar 23 2021/
DISCUSSION...
The line of convection that dumped 5 to 7 inches of rain across
parts of southwest Louisiana this morning has been steadily
dropping moderate to heavy rainfall across the atchafalaya basin
and surrounding parishes this afternoon. HRRR and other short
range guidance indicate that this convection will very slowly
continue to drift east into southeast Louisiana by late this
evening. Until then, nuisance flooding will be a possibility
across this region and flash flood warnings may be needed shortly.
The sharp clearing line immediately behind the line of storms has
allowed southeast Texas and southwest Louisiana to spend much of
the day in unanticipated sunshine...A welcome relief after this
morning's deluge. Short range guidance is pinging on fog
development overnight and although clouds will fill in overnight,
the saturated soils and light winds expected certainly point in
that direction so added patchy fog wording from 06Z through 14Z.
The stalled frontal boundary will lift back across the region
Wednesday spawning another round of scattered to widespread
showers and thunderstorms. Gave some thought to issuing a flash
flood watch across the areas that saw high rainfall totals today,
but don't think precip tomorrow will be nearly as heavy as what
was seen today so opted to hold off. The convection will begin
near the coast before working inland along with the warm front
through the afternoon.
There will likely be a bit of a lull in precipitation late
Wednesday night between the warm front lifting to the north and a
stronger cold front that will approach and push quickly through
the region Thursday morning. SPC has hatched the area in a slight
risk for severe weather with the passage of this front which will
likely take the shape of a broken squall line.
Some moderate CAA will develop in the wake of the front Thursday
night into Friday allowing overnight lows Friday morning to drop
into the mid 50s. High pressure quickly traverses the region
through the day Friday with return flow quickly developing
Saturday ahead of another frontal boundary expected early next
week. However, there are significant differences in model
solutions with regards to the orientation, intensity and timing of
this boundary. Thus, the official forecast hedges with low end
PoPs on days six and seven.
Jones
MARINE...
Scattered to widespread showers and thunderstorms will continue
across the coastal waters of southwest and south central Louisiana
this afternoon and early evening before shifting east by late
evening. Moderate onshore flow will continue through the night
with stronger winds and higher seas beyond 20 NM. Isolated showers
and thunderstorms will redevelop Wednesday morning before lifting
inland through the day.
A cold front will push through the area Thursday morning
accompanied by a line of showers and thunderstorms. Winds behind
the front will turn offshore late Thursday and Friday before
turning back onshore this weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 57 77 66 77 / 0 60 70 90
LCH 61 79 68 80 / 0 40 40 60
LFT 62 78 69 79 / 20 60 50 70
BPT 61 79 66 79 / 0 40 30 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 4 AM CDT Wednesday for GMZ475.
Small Craft Exercise Caution until 4 AM CDT Wednesday for GMZ455.
&&
AVIATION...07Hazardous weather outlook, Mar 23, 3:43 PM CDT, 12 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 343 PM CDT Tue Mar 23 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-242045- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 343 PM CDT Tue Mar 23 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Widespread showers and thunderstorms will continue to move across lower acadiana posing a flash flood threat this afternoon into early this evening. Activity will push off to the east late this evening. Saturated grounds and light winds may lead to patchy fog area wide beginning after midnight tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Patchy fog early in the morning will dissipate by mid morning Isolated showers and thunderstorms will be possible Wednesday morning before becoming more widespread during the afternoon. A few storms could be strong to severe. Areas that saw significant rainfall and flooding today will be susceptible to additional flooding where heavy rainfall occurs. Precipitation is expected to continue through the late evening with a brief pause in activity very early Thursday morning. A cold front will push quickly through the area Thursday morning accompanied by another round of showers and thunderstorms. Some of these storms will have the potential to be strong to severe. Brief periods of heavy rainfall will also be possible. Isolated to scattered showers and thunderstorms will develop again this weekend in advance of another frontal boundary. Severe weather is not currently expected with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ475-242045- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 343 PM CDT Tue Mar 23 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Elevated winds and seas will continue through late tonight in the proximity of showers and thunderstorms associated with a stalled cold front. Seas of 6 to 8 feet and winds of 15 to 20 knots are expected. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated showers and thunderstorms will be possible Wednesday morning before becoming more widespread during the afternoon. A cold front will push quickly through the area Thursday morning accompanied by another round of showers and thunderstorms. Some of these storms will have the potential to be strong to severe. Brief periods of heavy rainfall will also be possible. Isolated to scattered showers and thunderstorms will develop again this weekend in advance of another frontal boundary. Severe weather is not currently expected with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-242045- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 343 PM CDT Tue Mar 23 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue to move across the coastal waters of southwest Louisiana this afternoon and this evening before shifting east late tonight. Periods of visibility reducing heavy rainfall can be expected with some of these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated showers and thunderstorms will be possible Wednesday morning before becoming more widespread during the afternoon. A cold front will push quickly through the area Thursday morning accompanied by another round of showers and thunderstorms. Some of these storms will have the potential to be strong to severe. Brief periods of heavy rainfall will also be possible. Isolated to scattered showers and thunderstorms will develop again this weekend in advance of another frontal boundary. Severe weather is not currently expected with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 6:35 PM CDT | Coastal Flood Advisory | LCH | Cameron | 24 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.